<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-dynamical-systems-and-geometric-theories</journal-id>
      <journal-title-group>
        <journal-title>Journal of Dynamical Systems and Geometric Theories</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0057</issn>
      <issn publication-format="print">1726-037X</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDSGT-21-2-P04</article-id>
      <title-group>
        <article-title>Bianchi type-III cosmic strings and domain walls in f(r, t) gravity</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>TADE</surname>
            <given-names>S.D.</given-names>
          </name>
          <aff>Department of Mathematics, Jawaharlal Nehru College, Wadi, Nagpur, Maharashtra, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>AHMAD</surname>
            <given-names>ANISA P.M.</given-names>
          </name>
          <aff>Department of Mathematics, G H Raisoni Institute of Engineering and Technology, Nagpur, Maharashtra, India</aff>
        </contrib>
      </contrib-group>
      <volume>21</volume>
      <issue>2</issue>
      <fpage>85</fpage>
      <lpage>99</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>01</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this paper, we have considered Bianchi type-III space time in the presence of cosmic strings and domain walls within the framework of f(R, T) gravity formulated by Harko et al. (Phys. Rev. D, 84: 024020, 2011). To obtain the exact solution of the corresponding cosmological model, we assume the condition that the shear scalar is directly proportional to the scalar expansion of the space-time and special law of variation for Hubble’s parameter proposed by Berman (Nuovo Ciment B, 74:182, 1983). Some physical and kinematical properties of the models are also discussed.</p>
      </abstract>
      <kwd-group>
        <kwd>Bianchi type-III</kwd>
        <kwd>Cosmic strings</kwd>
        <kwd>Domain walls</kwd>
        <kwd>f(R</kwd>
        <kwd>T) gravity</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
